# SDR UPS02239709

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INVESTIGATION OF BS 360 BOLTS AND BOLT HOLES, BOLT HOLE IMMEDIATELY BELOW STR 24L HAS EXCESSIVE CORROSION INSIDE HOLE BORE.  REPAIR CARRIED OUT IAW SRM 51-10-06, SRM 51-30-02 AND SMRO EO 2002-052-004 UPS ENGINEERING FILE NR 727-53-20077.
